# SDR 2002FA0001337

- Difficulty date: November 13, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N36VG
- Make and model: Beech A36
- Aircraft serial: E309
- Engine: Cont IO520*
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 0105R2
- Part serial: 16778CEFG
- Condition: Defective
- Location: Autopilot
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO DRIVE MOTOR SEPARATED FROM REDUCTION GEAR ASSEMBLY.  OCCURRED IN NORMAL FLIGHT OPERATIONS.  SECOND OCCURRENCE IN THIS AIRCRAFT, IDENTICAL FAILURE.  WARRANTY SERVO INSTALLED 9/27/2002, FAILED 11/12/2002.
